Open Access
Translator Disclaimer
September 2010 On the average number of unitary factors of finite abelian groups
H.-Q. Liu
Funct. Approx. Comment. Math. 43(1): 7-14 (September 2010). DOI: 10.7169/facm/1285679141

Abstract

We give a slight improvement on a well-known problem.

Citation

Download Citation

H.-Q. Liu. "On the average number of unitary factors of finite abelian groups." Funct. Approx. Comment. Math. 43 (1) 7 - 14, September 2010. https://doi.org/10.7169/facm/1285679141

Information

Published: September 2010
First available in Project Euclid: 28 September 2010

zbMATH: 1278.11093
MathSciNet: MR2683569
Digital Object Identifier: 10.7169/facm/1285679141

Subjects:
Primary: 11L06
Secondary: 11N45

Keywords: Abelian groups , exponential sums

Rights: Copyright © 2010 Adam Mickiewicz University

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.43 • No. 1 • September 2010
Back to Top